Deadly Blood Pressure
- 04-24-2010, 02:26 PM
Deadly Blood Pressure
I just wanted to throw this out to you guys. This past Sunday I ended my training and PH cycle. I ran
20 MG Mdrol E/D for three weeks
90 MG of Spawn E/D two weeks bridged into
20 MG MDROL E/D for the last two weeks while maintaining the Spawn
I took all the usual support supps. You can see the entire story as I originally wrote this week at the post "Side Effects from PCT and Going Off PH's" as I was having some issues with being sick after going off.
What happened to me Yesterday was not expected. I was not feeling well at all. I had my blood pressure checked at work and it was 210 over 120. I was told i needed to see a doctor imemdiately. Needless to say I went to the ER and after 4 plus hours my BP came down to 168 over 98 or 97. They let me go home and i have to follow up with my family doctor. I have a home BP kit now and my BP is still riding high but getting better. My point is - I thought I was doing everything right with my support supps and had no previous history of high BP and BAM....I thought I was gonna die yesterday and i'm still not out of the woods.
I'm not swearing off PH's but I will be doing more research into what caused this before I decide to start them up again if I ever do. I have people telling me that it may have been the creatine I was taking that contributed or that that due to the heavy training I was doing I had a lactic acid build up that may have been a factor. I know Mdrol is an obvious culprit but I will be sure to correct it.
I've done alot of stuff in my life. I was a Marine for eight years. My job that I have is dangerous as it is and i'm not saying I'm a bad ass, because I'm not, but most stuff don't scare me. Except hieghts, I'm a ***** if I get any higher that 10 ft off the ground.lol
Yesterday I was friggin scared. Scared of losing my family. Just my thoughts...
Any similiar stories or advice would appreciated.
- 04-24-2010, 03:17 PM
did they gave you to control it ?
- 04-24-2010, 03:29 PM
04-24-2010, 03:32 PM
Glad to hear your thoughts.
Do you know what your baseline BP runs? Perhaps you should reconsider your priorities; a little bit of muscle mass or a lifetime with family and friends.
As to the culprit; I'd guess it was the PHs messing with RAAS; creatine hasn't been shown to cause HTN.
04-24-2010, 03:40 PM
Superdrol 20mg ed 1-3
Spawn 90mg ed 4-7
Superdrol 20mg 6-7
....and ur wondering why u had problems?
ive seen worse cycles, but run it irresponsibly and this is what happens....support supps or not
04-24-2010, 04:13 PM
A duretic that helps reduce water retention that in turn treats high BP. I'm down to 140 or so over 84 right now but it fluctuates up and down occassionally.
04-24-2010, 04:19 PM
I'm not wondering about anything. I know the reason for the most part. i was trying to share my experience so others may learn from it. Looking at other cycles, there have been worse, as you pointed out, but mine i agree could have been more well thought out and not so harsh. If I could do it over again I would have started with the Spawn in weeks 1-4 and bridged in Mdrol at Week 4 weeks 4-6. Not sure how much difference that would have made but it is 3 weeks les sof mdrol.
04-24-2010, 04:24 PM
good to hear you are getting better...
04-24-2010, 08:19 PM
do you know what ur resting BP is normally? you may just have HBP in the first place and that MDROL just made it worse. i knew when i took mdrol i would get light headed when i stood up and stuff. but when i checked it it was 130 over 80 and i took rest yeast rice with it too.
04-24-2010, 08:26 PM
I feel your pain.
For the past year I've had trouble with my blood pressure but I can't be medicated for it because those medications F8ck with my anxiety/depression, and the A/D meds screw with my BP.
So I've gone to multiple docs with no real answers to my problem.
No one can tell me why I have high BP. I will check it sometimes and I'm doing nothing, but it will be 190/115 or so. Sometimes it will get so high that I loose vision. My eyes go dark, I get a throbbing sensation in my head, the next thing I know, it's lights out and I'm on the floor.
I've had several scans, checks, tests, etc... NOTHING. No one can tell me why I loose my vision, black out, and why my BP gets so high.
It scares the crap out of me sometimes bc my grandmother has been in and out of the ICU for similar reasons this year. They don't know what's wrong with her either.
Maybe I'll be in a medical journal someday lol.. The best guess so far is my BP gets so high that my heart stops or skips a beat just long enough that my brain looses blood flow and that causes me to loose consciousness. It can be something as simple as standing up off the couch, and BAM.. face first into the floor.
04-24-2010, 08:29 PM
Your experience is about how ignorant someone can be with all the info in the world. Your experience helps no one just makes people less confident in the intelect of mankind.
04-24-2010, 09:08 PM
04-24-2010, 10:54 PM
Thanks for sharing GB600 thats a serious reminder of how fast things can go wrong. I'm going to get a blood meter for my next cycle. I feel fortunate that I found this website, I've done several cycles and never knew what I was doing. Just buying random things because someone said it worked. I never knew how stupid I was. I've been glued to AM reading my @$$ off.
Hope you get through PCT and feel better.
04-24-2010, 11:42 PM
I agree thanks for sharing GB600, I experienced a similar situation two years ago and decided to stay away from PH. I had no issues with my BP until that incident and it really changed my view of what supplements or PH to put in my body. Not everyone will experience these symptoms, but when it comes to BP it could be dangerously elevated and you might not even know it at the time and for some, they might not get a second chance.
04-25-2010, 01:08 AM
04-25-2010, 05:54 AM
04-25-2010, 11:05 AM
Thanks for everyones input. I know i got alot of criticism which I was expecting and except or i wouldn't have posted my experience. It taught me something that I hope i learn from. Whether or not I try PH again at a more "intelligent dosage and time frame" is a decision I have not made as i have a few months before i was even considering trying another cycle in mid july.
I do have on other question - I'm still going through with PCT which inlcuded nolva. My test booster is t911 which I read increased BP on its label and I beleive may have been one of the reasons I had my issues on Friday as I took a pill about 30 minutes prior to my BP going sky high. I am not taking the t911 an longer but I would like to keep a test booster in my pct.
Does anyone have any recommdantions of a natty test booster that will not send my BP in the stratosphere.
04-25-2010, 11:23 AM
GB600, did someone recommend this cycle or did you plan this out yourself. I would take weekend trips to mexico and stock up. but the doctors there never mentioned support, stacking or PCT. I got all that info from gym buddies, and they weren't much help either.
I would read the labels and avoid anything that will increase BP, you should definitely get with your doctor on this question.
04-25-2010, 11:39 AM
his unfortunate experience is the result of taking PH's or designer steroids. youre talking about hopping the border to pick up vials and pins... and lets be honest, if your going to mexico to pick up your injectables i would be willing to bet that the odds of those doctors discussing anything along the lines of PCT, support supps BP are probably slim to none lol
04-25-2010, 12:16 PM
04-25-2010, 06:25 PM
04-25-2010, 07:58 PM
creatine CAN cause intramuscular water retention.. any liquid retention can cause elevated BP..
Mdrol is pretty commonly associated with water weight as well.. sounds like it was a contribution of factors.. support supps or not that cycle was too long IMHO..
Ride the diuretic out- there's numerous ways to control BP, hopefully you'll get thru this good luck man..
04-25-2010, 08:10 PM
Orals are passed through the liver, sometimes multiple times. Excessive strain on your liver can cause an infection and ultimately damage your liver, amplify that infection a few times by each oral you take. The infection, although may not be represented with a fever can elevate your blood pressure gradually, or quickly over time. It seems to me that the next day of completing your cycle your body was shocked to hell and in response jacked your blood pressure sky high. Blood and liver tests before and after cycles are key to observing what exactly is going on with your liver and to be on the safe side to check and see if any damage has been done to it. Can't ever be too safe when it comes to any type of anabolics. A side from that I'm happy to hear your doing better bro.
04-26-2010, 03:36 AM
Similar Forum Threads
- By rombusempire in forum AnabolicsReplies: 13Last Post: 09-06-2010, 01:23 PM
- By LakeMountD in forum AnabolicsReplies: 1Last Post: 03-16-2006, 01:47 PM
- By BigVrunga in forum General ChatReplies: 1Last Post: 11-25-2004, 12:22 PM
- By BigVrunga in forum General ChatReplies: 2Last Post: 11-25-2004, 01:36 AM